# SDR USAA050191

- Difficulty date: January 5, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND UPPER CHORD CORRODED 8 INCH BY 2 INCH, STATION 312 LBL 8 TO RBL 7 FLOOR UPPER CHORD.  REPLACED UPPER CHORD PER SRM 53-10-51 FIG 205.  (M)
